Alert archive / Wyoming / River Flood Warnings in 2011

River Flood Warning 16, NWS Cheyenne, WY

July 8, 2011Carbon County, Wyoming

NWS Cheyenne, WY issued this river flood warning at Jul 8, 2011, 10:01 PM MDT for Carbon County, Wyoming. It took effect at Jul 9, 2011, 7:51 AM MDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2011, 10:01 PM MDT (04:01 UTC)
In effect from
Jul 9, 2011, 7:51 AM MDT
Expired
Jul 11, 2011, 3:17 AM MDT
In force
43 hr
Issued by
NWS Cheyenne, WY
Flood severity
Minor

County Carbon County, WY

The radar

The Cheyenne radar (KCYS), 187 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Platte River near Sinclair (SINW4). The gauge peaked at 9.49 ft at Jul 10, 2011, 9:00 AM MDT.

actionminormoderatemajor789101107/0907/1007/1107/12
Action stage
8.5 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06630000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WGUS45 KCYS 090401
FLWCYS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1001 PM MDT FRI JUL 8 2011

...THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WYOMING...

  NORTH PLATTE RIVER NEAR SINCLAIR AFFECTING CARBON COUNTY

.MOUNTAIN SNOW MELT WILL CONTINUE TO PRODUCE RUNOFF AND HIGH 
WATER LEVELS ALONG THE UPPER NORTH PLATTE RIVER AT SINCLAIR. 
ADDITIONAL RAINFALL OVER THE PAST FEW DAYS HAS CAUSED RISES
ON THE NORTH PLATTE RIVER AND ITS TRIBUTARIES. IN FACT...
THE NORTH PLATTE RIVER AT SINCLAIR WILL RISE BACK ABOVE FLOOD
STAGE SATURDAY MORNING AND CONTINUE THROUGH SUNDAY MORNING.
THE RIVER WILL THEN SLOWLY FALL THROUGH THE MIDDLE OF NEXT 
WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOW-LYING AREAS AND SECONDARY ROADS MAY BE FLOODED.  DO NOT WALK...
RIDE BICYCLES...OR DRIVE INTO AREAS WHERE WATER COVERS THE GROUND.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THE NEXT STATEMENT WILL BE ISSUED SATURDAY MORNING JULY 9. 

&&

WYC007-100401-
/O.NEW.KCYS.FL.W.0016.110709T1500Z-110710T1200Z/
/SINW4.1.ER.110709T1500Z.110709T1800Z.110710T0600Z.NO/
1001 PM MDT FRI JUL 8 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH PLATTE RIVER NEAR SINCLAIR.
* FROM SATURDAY MORNING TO SUNDAY MORNING.
* AT  945 PM FRIDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE MORNING SATURDAY AND 
  CONTINUE TO RISE TO NEAR 9.2 FEET BY SATURDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING. 
* IMPACT...AT 9.0 FEET...FLOOD STAGE. MINOR LOWLAND FLOODING ALONG 
  LEFT BANK NEAR THE FORT STEELE STATE HISTORIC SITE. MINOR FLOODING 
  ACROSS LOW LYING AREAS AT THE SINCLAIR GOLF COURSE. 
* IMPACT...AT 8.5 FEET...BANKFULL STAGE. THE RIVER MAY BEGIN TO 
  OVERTOP ITS BANKS ACROSS LOW LYING AREAS ALONG THE LEFT BANK NEAR  
  THE FORT STEELE STATE HISTORIC SITE. MINOR FLOODING IS ALSO 
  POSSIBLE ALONG LOW LYING AREAS AT THE SINCLAIR GOLF COURSE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.0 FEET 
  ON JUN 8 1952.

$$
4 follow-up statements
929 
WGUS85 KCYS 091404
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
804 AM MDT SAT JUL 9 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
 
  NORTH PLATTE RIVER NEAR SINCLAIR AFFECTING CARBON COUNTY
  NORTH PLATTE RIVER AT SARATOGA AFFECTING CARBON COUNTY

.MOUNTAIN SNOW MELT WILL CONTINUE TO PRODUCE RUNOFF AND HIGH 
WATER LEVELS ALONG THE UPPER NORTH PLATTE RIVER AT SARATOGA. 
ALTHOUGH THE RIVER LEVELS WILL FLUCTUATE...THEY ARE EXPECTED 
TO SLOWLY DECLINE THROUGH EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED
BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR 
VEHICLE.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THE NEXT STATEMENT WILL BE ISSUED SATURDAY EVENING.

&&

WYC007-101404-
/O.EXT.KCYS.FL.W.0016.110709T1351Z-110711T0600Z/
/SINW4.1.ER.110709T1122Z.110710T1200Z.110711T0000Z.NO/
804 AM MDT SAT JUL 9 2011

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR SINCLAIR.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 AM SATURDAY THE STAGE WAS 9.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.6 FEET BY 
  TOMORROW MORNING. THE RIVER IS THEN FORECAST TO FALL BELOW FLOOD 
  STAGE SUNDAY EVENING.
* IMPACT...AT 10.0 FEET...LOWLAND FLOODING BECOMES MORE WIDESPREAD 
  ALONG THE LEFT BANK NEAR THE FORT STEELE STATE HISTORIC SITE.  
  FLOODING ALSO INTENSIFIES ACROSS LOW LYING AREAS AT THE SINCLAIR 
  GOLF COURSE. 
* IMPACT...AT 9.0 FEET...FLOOD STAGE. MINOR LOWLAND FLOODING ALONG 
  LEFT BANK NEAR THE FORT STEELE STATE HISTORIC SITE. MINOR FLOODING 
  ACROSS LOW LYING AREAS AT THE SINCLAIR GOLF COURSE. 
* IMPACT...AT 8.5 FEET...BANKFULL STAGE. THE RIVER MAY BEGIN TO 
  OVERTOP ITS BANKS ACROSS LOW LYING AREAS ALONG THE LEFT BANK NEAR  
  THE FORT STEELE STATE HISTORIC SITE. MINOR FLOODING IS ALSO 
  POSSIBLE ALONG LOW LYING AREAS AT THE SINCLAIR GOLF COURSE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.5 FEET 
  ON JUN 19 1995.

$$

WYC007-101404-
/O.EXT.KCYS.FL.W.0005.000000T0000Z-110712T0130Z/
/SRAW4.2.ER.110603T0630Z.110618T2000Z.110711T1930Z.NR/
804 AM MDT SAT JUL 9 2011

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NORTH PLATTE RIVER AT SARATOGA.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:45 AM SATURDAY THE STAGE WAS 9.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.2 FEET BY THIS 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY 
  AFTERNOON.
* IMPACT...AT 9.5 FEET...MAJOR FLOODING OF DEER HAVEN MOBILE HOME PARK
  JUST NORTH OF DOWNTOWN SARATOGA. MINOR FLOODING OF HOMES ALONG LEFT
  AND RIGHT BANKS IN SARATOGA. VETERANS ISLAND PARK IS INUNDATED WITH
  FLOOD WATERS. A MAJORITY OF THE GOLF COURSE NEAR THE SARATOGA INN 
  IS UNDER WATER.  WATER APPROACHING BASE OF WOODEN STEPS OF NE 
  CORNER OF SIERRA MADRE TROUT CLUB HOUSE 100 FT DOWNSTREAM ON LEFT 
  BANK.
* IMPACT...AT 9.0 FEET...FLOODING OF LOW LYING AREAS IN THE DEER HAVEN
  MOBILE HOME AND RV PARK INTENSIFIES AND BECOMES MORE WIDESPREAD. 
  STANDING WATER OVER YARDS OF HOMES ALONG RIVER IN TOWN. FLOOD 
  WATERS BEGIN AFFECTING ACCESS TO VETERANS ISLAND PARK. THE GOLF 
  COURSE NEAR THE SARATOGA INN BECOMES INUNDATED WITH WATER.
* IMPACT...AT 8.5 FEET...FLOOD STAGE. LOW LYING AREAS IN THE DEER 
  HAVEN MOBILE HOME AND RV PARK JUST NORTH OF DOWNTOWN BEGIN TO BE 
  IMPACTED BY FLOOD WATERS. WATER APPROACHES LOW LYING AREAS OF HOMES
  ALONG RIVER IN TOWN. WATER ENTERING LOW AREAS OF VETERANS ISLAND 
  PARK.
* IMPACT...AT 7.5 FEET...BANKFULL STAGE. WATER APPROACHES LOW LYING 
  AREAS WITH ONLY MINOR FLOODING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.4 FEET 
  ON JUN 7 1952.

$$
988 
WGUS85 KCYS 100237
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
837 PM MDT SAT JUL 9 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
 
  NORTH PLATTE RIVER NEAR SINCLAIR AFFECTING CARBON COUNTY
  NORTH PLATTE RIVER AT SARATOGA AFFECTING CARBON COUNTY

.MOUNTAIN SNOW MELT WILL CONTINUE TO PRODUCE RUNOFF AND HIGH 
WATER LEVELS ALONG THE UPPER NORTH PLATTE RIVER AT SARATOGA. 
ALTHOUGH THE RIVER LEVELS WILL FLUCTUATE...THEY ARE EXPECTED 
TO SLOWLY DECLINE THROUGH EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED
BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR 
VEHICLE.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THE NEXT STATEMENT WILL BE ISSUED SUNDAY MORNING.

&&

WYC007-110237-
/O.EXT.KCYS.FL.W.0016.000000T0000Z-110712T0430Z/
/SINW4.1.ER.110709T1122Z.110710T1800Z.110711T2230Z.NO/
837 PM MDT SAT JUL 9 2011

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR SINCLAIR.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM SATURDAY THE STAGE WAS 9.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.4 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  AFTERNOON.
* IMPACT...AT 10.0 FEET...LOWLAND FLOODING BECOMES MORE WIDESPREAD 
  ALONG THE LEFT BANK NEAR THE FORT STEELE STATE HISTORIC SITE.  
  FLOODING ALSO INTENSIFIES ACROSS LOW LYING AREAS AT THE SINCLAIR 
  GOLF COURSE. 
* IMPACT...AT 9.0 FEET...FLOOD STAGE. MINOR LOWLAND FLOODING ALONG 
  LEFT BANK NEAR THE FORT STEELE STATE HISTORIC SITE. MINOR FLOODING 
  ACROSS LOW LYING AREAS AT THE SINCLAIR GOLF COURSE. 
* IMPACT...AT 8.5 FEET...BANKFULL STAGE. THE RIVER MAY BEGIN TO 
  OVERTOP ITS BANKS ACROSS LOW LYING AREAS ALONG THE LEFT BANK NEAR  
  THE FORT STEELE STATE HISTORIC SITE. MINOR FLOODING IS ALSO 
  POSSIBLE ALONG LOW LYING AREAS AT THE SINCLAIR GOLF COURSE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.4 FEET 
  ON JUN 7 1997.

$$

WYC007-110236-
/O.EXT.KCYS.FL.W.0005.000000T0000Z-110713T0200Z/
/SRAW4.2.ER.110603T0630Z.110618T2000Z.110712T2000Z.NR/
837 PM MDT SAT JUL 9 2011

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NORTH PLATTE RIVER AT SARATOGA.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM SATURDAY THE STAGE WAS 9.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.2 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TUESDAY EARLY AFTERNOON.
* IMPACT...AT 9.5 FEET...MAJOR FLOODING OF DEER HAVEN MOBILE HOME PARK
  JUST NORTH OF DOWNTOWN SARATOGA. MINOR FLOODING OF HOMES ALONG LEFT
  AND RIGHT BANKS IN SARATOGA. VETERANS ISLAND PARK IS INUNDATED WITH
  FLOOD WATERS. A MAJORITY OF THE GOLF COURSE NEAR THE SARATOGA INN 
  IS UNDER WATER.  WATER APPROACHING BASE OF WOODEN STEPS OF NE 
  CORNER OF SIERRA MADRE TROUT CLUB HOUSE 100 FT DOWNSTREAM ON LEFT 
  BANK.
* IMPACT...AT 9.0 FEET...FLOODING OF LOW LYING AREAS IN THE DEER HAVEN
  MOBILE HOME AND RV PARK INTENSIFIES AND BECOMES MORE WIDESPREAD. 
  STANDING WATER OVER YARDS OF HOMES ALONG RIVER IN TOWN. FLOOD 
  WATERS BEGIN AFFECTING ACCESS TO VETERANS ISLAND PARK. THE GOLF 
  COURSE NEAR THE SARATOGA INN BECOMES INUNDATED WITH WATER.
* IMPACT...AT 8.5 FEET...FLOOD STAGE. LOW LYING AREAS IN THE DEER 
  HAVEN MOBILE HOME AND RV PARK JUST NORTH OF DOWNTOWN BEGIN TO BE 
  IMPACTED BY FLOOD WATERS. WATER APPROACHES LOW LYING AREAS OF HOMES
  ALONG RIVER IN TOWN. WATER ENTERING LOW AREAS OF VETERANS ISLAND 
  PARK.
* IMPACT...AT 7.5 FEET...BANKFULL STAGE. WATER APPROACHES LOW LYING 
  AREAS WITH ONLY MINOR FLOODING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.4 FEET 
  ON JUN 7 1952.

$$
115 
WGUS85 KCYS 101359
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
759 AM MDT SUN JUL 10 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
 
  NORTH PLATTE RIVER NEAR SINCLAIR AFFECTING CARBON COUNTY
  NORTH PLATTE RIVER AT SARATOGA AFFECTING CARBON COUNTY

.MOUNTAIN SNOW MELT WILL CONTINUE TO PRODUCE RUNOFF AND HIGH 
WATER LEVELS ALONG THE UPPER NORTH PLATTE RIVER AT SARATOGA
AND SINCLAIR. ALTHOUGH THE RIVER LEVELS WILL FLUCTUATE...THEY 
ARE EXPECTED TO SLOWLY DECLINE THROUGH EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED
BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR 
VEHICLE.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THE NEXT STATEMENT WILL BE ISSUED SUNDAY EVENING.

&&

WYC007-111359-
/O.EXT.KCYS.FL.W.0016.000000T0000Z-110711T1800Z/
/SINW4.1.ER.110709T1122Z.110710T1800Z.110711T1200Z.NO/
759 AM MDT SUN JUL 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR SINCLAIR.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 AM SUNDAY THE STAGE WAS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.6 FEET BY THIS 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 10.0 FEET...LOWLAND FLOODING BECOMES MORE WIDESPREAD 
  ALONG THE LEFT BANK NEAR THE FORT STEELE STATE HISTORIC SITE.  
  FLOODING ALSO INTENSIFIES ACROSS LOW LYING AREAS AT THE SINCLAIR 
  GOLF COURSE. 
* IMPACT...AT 9.0 FEET...FLOOD STAGE. MINOR LOWLAND FLOODING ALONG 
  LEFT BANK NEAR THE FORT STEELE STATE HISTORIC SITE. MINOR FLOODING 
  ACROSS LOW LYING AREAS AT THE SINCLAIR GOLF COURSE. 
* IMPACT...AT 8.5 FEET...BANKFULL STAGE. THE RIVER MAY BEGIN TO 
  OVERTOP ITS BANKS ACROSS LOW LYING AREAS ALONG THE LEFT BANK NEAR  
  THE FORT STEELE STATE HISTORIC SITE. MINOR FLOODING IS ALSO 
  POSSIBLE ALONG LOW LYING AREAS AT THE SINCLAIR GOLF COURSE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.5 FEET 
  ON JUN 19 1995.

$$

WYC007-111359-
/O.EXT.KCYS.FL.W.0005.000000T0000Z-110712T2000Z/
/SRAW4.2.ER.110603T0630Z.110618T2000Z.110712T1400Z.NR/
759 AM MDT SUN JUL 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH PLATTE RIVER AT SARATOGA.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:45 AM SUNDAY THE STAGE WAS 8.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.5 FEET. 
* FORECAST...THE RIVER WILL FALL SLIGHTLY TO 8.6 FEET BY THIS 
  AFTERNOON...THEN RISE TO NEAR 8.9 FEET BY TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 10.5 FEET...MAJOR FLOOD. WIDESPREAD FLOODING IN 
  SARATOGA.
* IMPACT...AT 9.0 FEET...FLOODING OF LOW LYING AREAS IN THE DEER HAVEN
  MOBILE HOME AND RV PARK INTENSIFIES AND BECOMES MORE WIDESPREAD. 
  STANDING WATER OVER YARDS OF HOMES ALONG RIVER IN TOWN. FLOOD 
  WATERS BEGIN AFFECTING ACCESS TO VETERANS ISLAND PARK. THE GOLF 
  COURSE NEAR THE SARATOGA INN BECOMES INUNDATED WITH WATER.
* IMPACT...AT 8.5 FEET...FLOOD STAGE. LOW LYING AREAS IN THE DEER 
  HAVEN MOBILE HOME AND RV PARK JUST NORTH OF DOWNTOWN BEGIN TO BE 
  IMPACTED BY FLOOD WATERS. WATER APPROACHES LOW LYING AREAS OF HOMES
  ALONG RIVER IN TOWN. WATER ENTERING LOW AREAS OF VETERANS ISLAND 
  PARK.
* IMPACT...AT 7.5 FEET...BANKFULL STAGE. WATER APPROACHES LOW LYING 
  AREAS WITH ONLY MINOR FLOODING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.8 FEET 
  ON JUN 5 1997.

$$
354 
WGUS85 KCYS 110300
FLSCYS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
900 PM MDT SUN JUL 10 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WYOMING...
 
  NORTH PLATTE RIVER NEAR SINCLAIR AFFECTING CARBON COUNTY
  NORTH PLATTE RIVER AT SARATOGA AFFECTING CARBON COUNTY

.MOUNTAIN SNOW MELT WILL CONTINUE TO PRODUCE RUNOFF AND HIGH 
WATER LEVELS ALONG THE UPPER NORTH PLATTE RIVER AT SARATOGA
AND SINCLAIR. ALTHOUGH THE RIVER LEVELS WILL FLUCTUATE...THEY 
ARE EXPECTED TO SLOWLY DECLINE THROUGH EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH FLOODED AREAS OR GO AROUND FLOOD RELATED
BARRICADES. THE WATER MAY BE DEEP ENOUGH TO FLOAT YOU OR YOUR 
VEHICLE.

GRAPHICAL FORECASTS ARE AVAILABLE AT:
HTTP:///WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=CYS  (ALL LOWER CASE)

THE NEXT STATEMENT WILL BE ISSUED MONDAY MORNING.
&&

WYC007-110917-
/O.EXT.KCYS.FL.W.0016.000000T0000Z-110711T0917Z/
/SINW4.1.ER.110709T1122Z.110710T1530Z.110711T0317Z.NO/
900 PM MDT SUN JUL 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR SINCLAIR.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM SUNDAY THE STAGE WAS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW FLOOD 
  STAGE AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 10.0 FEET...LOWLAND FLOODING BECOMES MORE WIDESPREAD 
  ALONG THE LEFT BANK NEAR THE FORT STEELE STATE HISTORIC SITE.  
  FLOODING ALSO INTENSIFIES ACROSS LOW LYING AREAS AT THE SINCLAIR 
  GOLF COURSE. 
* IMPACT...AT 9.0 FEET...FLOOD STAGE. MINOR LOWLAND FLOODING ALONG 
  LEFT BANK NEAR THE FORT STEELE STATE HISTORIC SITE. MINOR FLOODING 
  ACROSS LOW LYING AREAS AT THE SINCLAIR GOLF COURSE. 
* IMPACT...AT 8.5 FEET...BANKFULL STAGE. THE RIVER MAY BEGIN TO 
  OVERTOP ITS BANKS ACROSS LOW LYING AREAS ALONG THE LEFT BANK NEAR  
  THE FORT STEELE STATE HISTORIC SITE. MINOR FLOODING IS ALSO 
  POSSIBLE ALONG LOW LYING AREAS AT THE SINCLAIR GOLF COURSE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.0 FEET 
  ON JUN 8 1952.

$$

WYC007-120300-
/O.CON.KCYS.FL.W.0005.000000T0000Z-110712T2000Z/
/SRAW4.2.ER.110603T0630Z.110618T2000Z.110712T1400Z.NR/
900 PM MDT SUN JUL 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH PLATTE RIVER AT SARATOGA.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM SUNDAY THE STAGE WAS 8.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.9 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY
  AFTERNOON.
* IMPACT...AT 9.5 FEET...MAJOR FLOODING OF DEER HAVEN MOBILE HOME PARK
  JUST NORTH OF DOWNTOWN SARATOGA. MINOR FLOODING OF HOMES ALONG LEFT
  AND RIGHT BANKS IN SARATOGA. VETERANS ISLAND PARK IS INUNDATED WITH
  FLOOD WATERS. A MAJORITY OF THE GOLF COURSE NEAR THE SARATOGA INN 
  IS UNDER WATER.  WATER APPROACHING BASE OF WOODEN STEPS OF NE 
  CORNER OF SIERRA MADRE TROUT CLUB HOUSE 100 FT DOWNSTREAM ON LEFT 
  BANK.
* IMPACT...AT 9.0 FEET...FLOODING OF LOW LYING AREAS IN THE DEER HAVEN
  MOBILE HOME AND RV PARK INTENSIFIES AND BECOMES MORE WIDESPREAD. 
  STANDING WATER OVER YARDS OF HOMES ALONG RIVER IN TOWN. FLOOD 
  WATERS BEGIN AFFECTING ACCESS TO VETERANS ISLAND PARK. THE GOLF 
  COURSE NEAR THE SARATOGA INN BECOMES INUNDATED WITH WATER.
* IMPACT...AT 8.5 FEET...FLOOD STAGE. LOW LYING AREAS IN THE DEER 
  HAVEN MOBILE HOME AND RV PARK JUST NORTH OF DOWNTOWN BEGIN TO BE 
  IMPACTED BY FLOOD WATERS. WATER APPROACHES LOW LYING AREAS OF HOMES
  ALONG RIVER IN TOWN. WATER ENTERING LOW AREAS OF VETERANS ISLAND 
  PARK.
* IMPACT...AT 7.5 FEET...BANKFULL STAGE. WATER APPROACHES LOW LYING 
  AREAS WITH ONLY MINOR FLOODING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.8 FEET 
  ON JUN 5 1997.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at Jul 8, 7:43 PM MDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jul 8, 7:43 PM MDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
743 PM MDT FRI JUL 8 2011

.UPDATE...
SEVERE WEATHER THREAT HAS MOVED WELL EAST OF THE AREA...THEREFORE
HAVE CANCELLED THE SVR THUNDERSTORM WATCH FOR THE NEB PANHANDLE.
ISOLATED TO SCATTERED THUNDERSTORMS WILL LINGER ACROSS THE AREA
THROUGH THE EVENING...BUT ARE NOT EXPECTED TO BECOME SEVERE.

&&

.PREV DISCUSSION... /ISSUED 541 PM MDT FRI JUL 8 2011/

UPDATE...UPDATED THE FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH
612 IN EFFECT UNTIL 11 PM FOR ALL OF THE WESTERN NEBRASKA PANHANDLE
COUNTIES.

SHORT TERM...TONIGHT THROUGH SUNDAY...EXPECT A FAIRLY ACTIVE
AFTERNOON AND EVENING AS CONVECTION THAT FORMED EARLIER OVR THE
HIER TERRAIN PUSHES EAST OUT ONTO THE PLAINS. STORMS HAVE BEEN
FAIRLY SHALLOW AND WEAK OVR SOUTHEAST WYOMING THUS FAR. AT THE
SFC...A PREFRONTAL TROUGH WAS ANALYZED NR THE WY/NE STATELINE.
EXPECT THUNDERSTORMS TO GRADUALLY BECOME MORE ORGANIZED AS THEY
PUSH INTO THE WRN NEBRASKA PANHANDLE LATE THIS AFTERNOON/EVENING.
PROGD SBCAPES OF 500 TO 1000 J/KG WILL BE AVAILABLE NR THIS SFC
TROUGH THROUGH EARLY EVENING. DEEP LAYER SHEAR IS NOT ALL THAT
IMPRESSIVE...OF NR 30 KNOTS. WOULD EXPECT THE PRIMARY HAZARD TO BE
WIND GUSTS...AS THE AMBIENT SFC FLOW IS ALREADY 20 TO 30 MPH WEST
OF THE SFC TROUGH. CERTAINLY CANT RULE OUT SOME HAIL AS
WELL...ESPECIALLY FURTHER EAST OF THE WRN NEBRASKA PANHANDLE.
PRECIPITABLE WATERS OF 1 TO 1.5 INCHES THRU THIS EVENING WOULD
SUGGEST THAT HEAVY RAIN WILL ALSO ACCOMPANY THESE THUNDERSTORMS.
THIS CONVECTION SHOULD WEAKEN AND DEPART QUICKLY THIS
EVENING...YIELDING SOME LINGERING MID-LEVEL CLOUDS OVERNIGHT. BY
SATURDAY...AN UPPER LOW OVR THE CANADIAN ROCKIES WILL CONTINUE TO
SHIFT EAST OUT ONTO THE PRAIRIE PROVINCES. AS A RESULT...THE UPPER
HIGH WILL FLATTEN AS IT IS PUSHED EAST TOWARDS THE MID-MISSISSIPPI
RIVER VALLEY. ALTHOUGH MONSOONAL MOISTURE WILL REMAIN IN THE MID-
LEVELS ON SATURDAY...BOUNDARY LAYER MOISTURE WILL BE MUCH LESS
WITH SFC DEWPOINTS THAT SHOULD BE 10 DEGREES LOWER. THAT
SAID...CANT RULE OUT SOME AFTERNOON AND EARLY EVENING
SHOWERS/THUNDERSTORMS ESPECIALLY OVR THE HIER TERRAIN. ANYTHING
THAT DOES DEVELOP ON SATURDAY WILL BE MUCH LESS IN COVERAGE AND
STRENGTH THAN THOSE TODAY. WEST/SOUTHWEST FLOW WILL CONTINUE ON
SUNDAY AND WITH SFC MOISTURE RETURNING...EXPECT ANOTHER ROUND OF
AFTERNOON AND EVENING THUNDERSTORMS. AFTERNOON TEMPERATURES WILL
REMAIN PERSISTENT THROUGH THE WEEKEND...WITH HIGHS GENERALLY IN
THE 80S OVR SE WYOMING TO THE LOW 90S OVR THE WRN NEBRASKA
PANHANDLE.

LONG TERM...SUNDAY NIGHT THROUGH THURSDAY NIGHT...FAIRLY WEAK
SOUTHWEST FLOW ALOFT WILL PERSIST THROUGH THE PERIOD AS A RIDGE OF
HIGH PRESSURE BUILDS ACROSS THE SOUTHERN PLAINS AND THEN SHIFTS EAST
THROUGH THE WEEK. THAT WILL MAINTAIN THE MONSOONAL MOISTURE FLOW
INTO THE CWA AND THUS CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH
THE WEEK. A SERIES OF SHORTWAVES WILL MOVE ACROSS THE AREA IN THIS
FLOW PATTERN WITH THE LEESIDE SFC TROUGH REMAINING QUASI-STATIONARY.
SOUTHEASTERLY UPSLOPE FLOW IN THE LOW LEVELS WILL THUS PERSIST
THROUGH THE MIDDLE OF THE WEEK WHICH WILL HELP SOME OF THESE STORMS
TO BE STRONG AT TIMES AND AT THE VERY LEAST PRODUCE HEAVY RAIN.
LOOKS LIKE THE LEESIDE SFC TROUGH WILL SHIFT EAST ON THURSDAY AND
WILL FOCUS THE BETTER CHANCE FOR STORMS EAST OF THE AREA.
OVERALL...EXPECT SEASONAL TEMPERATURES TO REMAIN ACROSS THE FORECAST
AREA THROUGH THE PERIOD.

AVIATION...00Z TAFS.
VFR CONDITIONS WILL OCCUR ACROSS THE AREA THROUGH SATURDAY
MORNING...WITH THE EXCEPTION OF AREAS IN AND NEAR
THUNDERSTORMS...WHERE BRIEF MVFR CONDITIONS WILL OCCUR. SMALL HAIL
AND GUSTY WINDS WILL ALSO OCCUR WITH THE THUNDERSTORMS.

FIRE WEATHER...THUNDERSTORMS WILL BE FAIRLY WIDESPREAD OVER THE
DISTRICT THROUGH THE EVENING AS MOISTURE REMAINS ABUNDANT. THE
ATMOSPHERE DRIES SOME ON SATURDAY AS SURFACE WINDS BECOME WESTERLY
AND THE MID AND UPPER LEVEL MOISTURE PLUME IS SHUNTED SOUTH.
SO...ALTHOUGH THUNDERSTORMS WILL BE POSSIBLE ON BOTH SATURDAY AND
SUNDAY...COVERAGE WILL BE LESS. TEMPERATURES WILL BE WARM THROUGH
THE WEEKEND...AS HIGHS CLIMB INTO THE 80S OVR WYOMING AND THE LOW
90S IN WESTERN NEBRASKA. MINIMUM RELATIVE HUMIDITIES SHOULD DROP
INTO THE 20 TO 30 PERCENT RANGE OVER THE WEEKEND. UNSETTLED
WEATHER WILL CONTINUE INTO EARLY NEXT WEEK.

HYDROLOGY...WATER LEVELS IN THE RIVERS AND STREAMS ACROSS THE CWA
CONTINUE TO SLOWLY FALL. FLOOD WARNINGS AT THIS TIME ARE NOW
LIMITED TO THE UPPER NORTH PLATTE RIVER AT SARATOGA AND THAT SITE
SHOULD BE BELOW FLOOD STAGE SATURDAY EVENING. THE SNOW LEVEL WAS
AT ABOUT 10000 FEET MSL AND THE MELT FROM THOSE ELEVATIONS WILL
KEEP RIVER LEVELS HIGH...BUT STILL SLOWLY FALLING. ABUNDANT
MOISTURE WILL CONTINUE TO RESULT IN WIDESPREAD AFTERNOON AND
EVENING THUNDERSTORMS TODAY AND AGAIN EARLY NEXT WEEK. LOCALLY
HEAVY RAINFALL MAY PRODUCE BRIEF SHORT-LIVED RISES IN AREA RIVERS
TODAY AND AGAIN EARLY NEXT WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM...SLA
LONG TERM/AVIATION...KMD
Hazardous weather outlook, Jul 8, 7:45 PM MDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
745 PM MDT FRI JUL 8 2011

WYZ101>119-092200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
745 PM MDT FRI JUL 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING AS MONSOONAL
MOISTURE CONTINUES TO STREAM ACROSS THE REGION. SOME STORMS COULD
PRODUCE SMALL HAIL AND GUSTY WINDS ALONG WITH BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL
CONTINUE SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THE REST OF TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-092200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
745 PM MDT FRI JUL 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING AS MONSOONAL
MOISTURE CONTINUES TO STREAM ACROSS THE REGION. GUSTY WINDS...SMALL
HAIL AND GUSTY WINDS ARE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL
CONTINUE SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THE REST OF TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jul 8, 5:06 PM MDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
506 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND GST     2 SSW SIDNEY            41.11N 102.98W
07/08/2011  M54 MPH          CHEYENNE           NE   ASOS

&&

HAMMER
Local storm report, Jul 8, 5:13 PM MDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
513 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     3 W SIDNEY              41.14N 103.02W
07/08/2011  E70.00 MPH       CHEYENNE           NE   TRAINED SPOTTER

            ESTIMATED 60 TO 70 MPH WINDS ON THE LEADING EDGE OF THE
            STORM.

&&

HAMMER
Local storm report, Jul 8, 5:16 PM MDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
516 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND GST     2 SSW SIDNEY            41.11N 102.98W
07/08/2011  M61 MPH          CHEYENNE           NE   ASOS

&&

HAMMER
Local storm report, Jul 8, 5:21 PM MDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND GST     4 N SIDNEY              41.19N 102.97W
07/08/2011  E70 MPH          CHEYENNE           NE   TRAINED SPOTTER

&&

HAMMER
Local storm report, Jul 8, 5:34 PM MDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
534 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     8 NE SIDNEY             41.22N 102.86W
07/08/2011  E50 MPH          CHEYENNE           NE   TRAINED SPOTTER

&&

HAMMER
Local storm report, Jul 8, 9:46 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
946 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             CHEYENNE                41.15N 104.79W
07/08/2011  E0.25 INCH       LARAMIE            WY   NWS EMPLOYEE

            PEA SIZED HAIL AND MODERATE RAINFALL AT WFO CYS.

0312 PM     HAIL             6 SE BURNS              41.13N 104.28W
07/08/2011  E0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

            HALF INCH DIAMETER HAIL WAS ACCOMPANIED BY ESTIMATED WIND
            GUSTS OF UP TO 40 MPH. ALSO VERY HEAVY RAIN.

0420 PM     TSTM WND GST     10 SE KIMBALL           41.13N 103.52W
07/08/2011  E50.00 MPH       KIMBALL            NE   TRAINED SPOTTER

            ESTIMATED WIND GUSTS TO AT LEAST 50 MPH. ALSO TORRENTIAL
            RAIN.

0455 PM     TSTM WND GST     7 WNW SIDNEY            41.17N 103.09W
07/08/2011  E50.00 MPH       CHEYENNE           NE   TRAINED SPOTTER

            ALSO VERY HEAVY RAIN.

0459 PM     TSTM WND GST     2 SSW SIDNEY            41.11N 102.98W
07/08/2011  M54.00 MPH       CHEYENNE           NE   ASOS

0500 PM     TSTM WND GST     3 W SIDNEY              41.14N 103.02W
07/08/2011  E70.00 MPH       CHEYENNE           NE   TRAINED SPOTTER

            ESTIMATED 60 TO 70 MPH WINDS ON THE LEADING EDGE OF THE
            STORM.

0502 PM     TSTM WND GST     2 SSW SIDNEY            41.11N 102.98W
07/08/2011  M61.00 MPH       CHEYENNE           NE   ASOS

0509 PM     TSTM WND GST     4 N SIDNEY              41.19N 102.97W
07/08/2011  E70.00 MPH       CHEYENNE           NE   TRAINED SPOTTER

0525 PM     TSTM WND GST     8 NE SIDNEY             41.22N 102.86W
07/08/2011  E50.00 MPH       CHEYENNE           NE   TRAINED SPOTTER

&&

HAMMER

Nearby

River Flood Warnings in Wyoming, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.